# SDR DHL2001705530

- Difficulty date: April 19, 2001
- Submitted: May 19, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK - LEFT MAIN BEAM WHEEL WELL SUPPORT FITTING BS 930 SHOW'S CRACK AT L-18L, AS MKD LOWER FWD SIDE.  CRACK VERIFY BY NDT AS PER 51-000 FIG 1 RUNNING BETWEEN FASTENERS 1 & 2 FROM BOTTOM.  LEFT MAIN GEAR WHEEL WELL SUPPORT FITTING BS 930 CRACK HAS BEEN PREVIOUSLY REPAIR IAW BOEING SERVICE BULLETIN 727-53-130.  REMOVED CABLES AND QUADRANT MECHANISM OF LT MANUAL DOOR OPEN SYSTEM IAW B727 MM 32-34-01.  FOUND CRACK ON FWD VERT O/B FLANGE RUNNING FROM W/W INTO CABIN.  REMOVED WEB SECTIONS AT FLOOR LEVEL BETWEEN STA 920 AND 940 LT SIDE FOR ACCESS PER B727 SRM 51-30-2.  FOUND AFT HORIZ FLANGE OF 930 FITTING CRACKED AT PRESS WEB AREA.  REMOVED FASTENER IN FWD VERT O/B FLANGE FOR ACCESS.
